RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1996, Volume 60, Issue 5, Pages 788–792 (Mi mz1895)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief Communications

Concerning a polynomial inequality due to Freud

V. P. Sklyarov

Saratov State University named after N. G. Chernyshevsky

DOI: https://doi.org/10.4213/mzm1895

Full text: PDF file (248 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1996, 60:5, 593–597

Bibliographic databases:

Received: 07.02.1996

Citation: V. P. Sklyarov, “Concerning a polynomial inequality due to Freud”, Mat. Zametki, 60:5 (1996), 788–792; Math. Notes, 60:5 (1996), 593–597

Citation in format AMSBIB
\Bibitem{Skl96}
\by V.~P.~Sklyarov
\paper Concerning a~polynomial inequality due to Freud
\jour Mat. Zametki
\yr 1996
\vol 60
\issue 5
\pages 788--792
\mathnet{http://mi.mathnet.ru/mz1895}
\crossref{https://doi.org/10.4213/mzm1895}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1619870}
\zmath{https://zbmath.org/?q=an:0903.26007}
\transl
\jour Math. Notes
\yr 1996
\vol 60
\issue 5
\pages 593--597
\crossref{https://doi.org/10.1007/BF02309179}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996WZ03000018}


Linking options:
  • http://mi.mathnet.ru/eng/mz1895
  • https://doi.org/10.4213/mzm1895
  • http://mi.mathnet.ru/eng/mz/v60/i5/p788

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Sklyarov, “On Infinite–Finite Inequalities Related to the Laguerre Weight”, Math. Notes, 70:2 (2001), 233–241  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. Bulanova, AV, “On inequality connected with Laguerre weight”, Indian Journal of Pure & Applied Mathematics, 33:8 (2002), 1183  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:159
    Full text:89
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020